MathSciNet Relay Station
MathSciNet bibliographic data
MR299780 (45 #8828) 30A60
Becker, Jochen Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen. (German) J. Reine Angew. Math. 255 (1972), 23–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement